MathSciNet Relay Station
MathSciNet bibliographic data
MR2205721 (2007e:14078) 14M15 (05E15 16S99 22E46)
Scott, Joshua S. Grassmannians and cluster algebras. Proc. London Math. Soc. (3) 92 (2006), no. 2, 345–380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement